# SDR AALA201707319019

- Difficulty date: July 26, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 48,985 hours, 28,542 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865112
- Part serial: C0107
- Condition: Cracked
- Location: Rt Overwing
- Part time: 78,089 hours, 32,820 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED COMPOUND OVERWING ESCAPE SLIDE ON RT WING. REPLACED THE ESCAPE SLIDE ASSEMBLY IAW AMM 25-62-42-400-001A.
